# SDR IPXA2016041001923

- Difficulty date: March 14, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: AEA75732
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, R-3 DOOR INTERNAL DOUBLER HAS CORROSION BETWEEN BS 1240 TO BS 1305, LONGERON 11R TO 15R.  REPAIRED CORRODED R-3 DOOR INTERNAL DOUBLER BETWEEN BS 1240 TO 1305 LONGERON 11R TO 15R IAW EA 011-5330-01-A6161, REV I/R AND EO 5330-60274-A,
